# SDR ASAA2019103061165

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUTOUT LOWER DOOR SILL WEB HAS CORROSION AT STA 800 RBL 25. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO PIT DOOR CUTUOT LWR DOOR SILL WEB FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 FIG 103 DETAIL D, REMOVED & REPLACED LWR DOOR SILL WEB IAW B737-900ER SRM 51-40-02-0G-0 FIG 10 & PARA 5 W: 2.4" O: .050" R: .043" L: 2.7" D: .007".
